Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 15, 2011, 2:01 AM CDT for 5 counties in Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 2:01 AM CDT (07:01 UTC)
- Expired
- Apr 15, 2011, 2:49 AM CDT
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Cherokee County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 11:24 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
305
WUUS54 KSHV 150701
SVRSHV
TXC073-347-365-401-423-150800-
/O.NEW.KSHV.SV.W.0063.110415T0701Z-110415T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 AM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
NORTHERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...RUSK...JACKSONVILLE...
SOUTHWESTERN PANOLA COUNTY IN NORTHEAST TEXAS...
SOUTHERN RUSK COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF HENDERSON...
SOUTHEASTERN SMITH COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF WHITEHOUSE...
* UNTIL 300 AM CDT
* AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES WEST OF JACKSONVILLE...AND MOVING EAST AT
40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
SELMAN...MIXON...TROUP...PONTA...NEW SALEM...TURNERTOWN...SACUL...
JOINERVILLE...TRAWICK...MINDEN AND PINEHILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3224 9534 3220 9450 3166 9458 3180 9541
3181 9541
TIME...MOT...LOC 0701Z 272DEG 37KT 3198 9530
$$
053 follow-up statements
561
WWUS54 KSHV 150737
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
237 AM CDT FRI APR 15 2011
TXC073-347-365-401-423-150800-
/O.CON.KSHV.SV.W.0063.000000T0000Z-110415T0800Z/
SMITH TX-RUSK TX-PANOLA TX-CHEROKEE TX-NACOGDOCHES TX-
237 AM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NACOGDOCHES...CHEROKEE...PANOLA...RUSK AND SMITH COUNTIES...
AT 236 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
LANEVILLE...OR 14 MILES SOUTH OF HENDERSON...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOONEYVILLE...CUSHING...GLENFAWN...BRACHFIELD...TRAWICK...MINDEN...
MOUNT ENTERPRISE...CHURCH HILL...CHAPMAN...PINEHILL...APPLEBY...
LAWSONVILLE AND FAIRPLAY
LAT...LON 3176 9513 3223 9503 3220 9450 3166 9458
3180 9541
TIME...MOT...LOC 0737Z 272DEG 37KT 3197 9486
$$
05829
WWUS54 KSHV 150740 CCA
SVSSHV
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
237 AM CDT FRI APR 15 2011
TXC073-347-365-401-423-150800-
/O.COR.KSHV.SV.W.0063.000000T0000Z-110415T0800Z/
SMITH TX-RUSK TX-PANOLA TX-CHEROKEE TX-NACOGDOCHES TX-
237 AM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NACOGDOCHES...CHEROKEE...PANOLA...RUSK AND SMITH COUNTIES...
AT 236 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
LANEVILLE...OR 14 MILES SOUTH OF HENDERSON...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOONEYVILLE...CUSHING...GLENFAWN...BRACHFIELD...TRAWICK...MINDEN...
MOUNT ENTERPRISE...CHURCH HILL...CHAPMAN...PINEHILL...APPLEBY...
LAWSONVILLE AND FAIRPLAY
LAT...LON 3176 9513 3223 9503 3220 9450 3166 9458
3180 9541
TIME...MOT...LOC 0737Z 272DEG 37KT 3197 9486
$$
05713
WWUS54 KSHV 150749
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
249 AM CDT FRI APR 15 2011
TXC073-347-365-401-423-150758-
/O.CAN.KSHV.SV.W.0063.000000T0000Z-110415T0800Z/
SMITH TX-RUSK TX-PANOLA TX-CHEROKEE TX-NACOGDOCHES TX-
249 AM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NACOGDOCHES...CHEROKEE...
PANOLA...RUSK AND SMITH COUNTIES IS CANCELLED...
LAT...LON 3176 9513 3223 9503 3220 9450 3166 9458
3180 9541
TIME...MOT...LOC 0748Z 272DEG 37KT 3196 9473
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:42 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 14, 11:42 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 PM CDT THU APR 14 2011
.UPDATE...
SEVERE THUNDERSTORM 138 IS NOW IN EFFECT FOR MUCH OF EAST TEXAS
AND PORTIONS OF NORTH LOUISIANA AS A COLD FRONT PUSHES SOUTHEAST
FROM OKLAHOMA AND NORTH-CENTRAL TEXAS ACROSS THE FOUR STATE
REGION. CHARACTERISTICS OF THIS LINE OF CONVECTION INCLUDE BOWING
SEGMENTS WITH DAMAGING WINDS AS WELL AS ISOLATED TORNADOES. EXPECTING
THIS CONVECTIVE LINE TO CONTINUE EASTWARD OVERNIGHT WITH SEVERE
THREAT CONTINUING. /05/
&&
.PREV DISCUSSION... /ISSUED 939 PM CDT THU APR 14 2011/
DISCUSSION...
DRYLINE/COLD FRONT APPARENT ON RADAR IMAGERY AS A LINE OF
THUNDERSTORMS EXTENDING FROM NEAR TULSA OKLAHOMA TO MINERAL WELLS
TEXAS...QUICKLY MOVING EAST TOWARD THE FOUR STATE REGION.
TORNADO WATCH 135 IS NOW IN EFFECT THROUGH 4 AM FOR PORTIONS OF
NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHERN ARKANSAS.
LATEST UPPER AIR SOUNDING FROM KSHV INDICATES A VERY UNSTABLE
AIRMASS. CONTRIBUTING FACTORS FOR STRONG TO SEVERE CONVECTION
INCLUDE LIFTED INDEX VALUES AROUND -5...CAPE VALUES NEAR 2000
J/KG...AND STEEP LAPSE RATES. HOWEVER...MID-LEVEL CAP REMAINS AN
INHIBITING FACTOR. ASSUMING THE INVERSION MANAGES TO
BREAK...CONVECTION COULD STRETCH FURTHER SOUTH INTO NORTH
LOUISIANA. OTHERWISE...EXPECTING THE SEVERE WEATHER THREAT TO
REMAIN PRIMARILY NORTH OF INTERSTATE 20.
OTHERWISE...FORECAST LOOKS ON TRACK WITH A LAKE WIND ADVISORY ALSO
IN EFFECT FOR FRIDAY.
AVIATION...
VFR FLIGHT CONDITIONS AREAWIDE THIS EVENING. HOWEVER WITH TSTMS
CURRENTLY OCCURRING TO THE WEST AND NORTH OF THE FOUR STATE REGION...
EXPECT FLIGHT CONDITIONS TO DETERIORATE AFTER 03Z FROM THE NORTHWEST.
ALSO...WITH STRONG SOUTHERLY LOW LEVEL WIND...MVFR CIGS WILL RETURN
TO MUCH OF THE AREA AFTER 06Z. BY 09Z...A COLD FRONT AND DRYLINE
WILL MOVE INTO THE REGION FROM THE WEST...SHIFTING SURFACE WINDS TO
THE WEST AND NORTHWEST...ENDING THE CONVECTION...AND RETURNING
FLIGHT CONDITIONS TO VFR. THE FRONT WILL REACH A MLU TO LFK LINE BY
15Z. WESTERLY WIND WILL INCREASE AFTER 15Z...REACHING 20 KTS WITH
GUST TO 30 KTS...CONTINUING UNTIL 16/00Z. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 63 76 49 74 48 / 60 20 10 10 10
MLU 66 80 48 73 47 / 40 30 10 10 10
DEQ 55 71 41 71 40 / 60 20 10 10 10
TXK 60 74 44 71 47 / 60 20 10 10 10
ELD 61 75 46 71 44 / 60 30 10 10 10
TYR 58 75 47 75 50 / 60 10 10 10 10
GGG 61 76 47 74 47 / 60 20 10 10 10
LFK 64 81 47 77 48 / 30 10 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM TO 8 PM CDT FRIDAY FOR THE
FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 10 AM TO 8 PM CDT FRIDAY FOR THE
FOLLOWING ZONES: LAZ001>006-010>014-017>022.
RED FLAG WARNING FROM 1 PM TO 7 PM CDT FRIDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 10 AM TO 8 PM CDT FRIDAY FOR THE
FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM TO 8 PM CDT FRIDAY FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
RED FLAG WARNING FROM 10 AM TO 7 PM CDT FRIDAY FOR THE FOLLOWING
ZONES: TXZ124>126-136>138-149>153-165>167.
&&
05/14Hazardous weather outlook, Apr 14, 11:58 AM CDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1158 AM CDT THU APR 14 2011 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-151200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS- 1158 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A STRONG UPPER LOW WILL MOVE OVER THE AREA TONIGHT. IN ADDITION...A SURFACE LOW MAY DEVELOP OVER THE I-30 CORRIDOR THIS EVENING...WHICH WOULD ENHANCE THE TORNADO THREAT. THEN...LATER IN THE EVENING...AS THE DRYLINE AND COLD FRONT PUSH EASTWARD...MORE THUNDERSTORMS WILL DEVELOP...SOME WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF PRODUCING DAMAGING WINDS. THE THREAT SHOULD BE COMING TO AN END AFTER MIDNIGHT AS DRIER AND MORE STABLE AIR SPREADS IN FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH ARKANSAS. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL BE NEEDED LATE THIS AFTERNOON AND CONTINUING INTO TONIGHT. ARZ072-073-LAZ001>006-010>014-TXZ124>126-136>138-150-151-151200- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA- 1158 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A DRYLINE AND COLD FRONT WILL PUSH EASTWARD THIS EVENING AND OVERNIGHT PRODUCING STRONG TO POSSIBLY SEVERE THUNDERSTORMS...SOME WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF PRODUCING DAMAGING WINDS. THE THREAT SHOULD BE COMING TO AN AROUND DAYBREAK AS DRIER AND MORE STABLE AIR SPREADS IN FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH ARKANSAS AND NORTH LOUISIANA. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT. LAZ017>022-TXZ149-152-153-165>167-151200- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1158 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL BE DEVELOPING ALONG A DRYLINE AND COLD FRONT OVERNIGHT. HOW FAR SOUTH THE DEVELOPING LINE MAY EXTEND IS STILL UNCERTAIN...BUT THE CHANCE FOR THUNDERSTORMS WILL BE DIMINISHING DURING THE EARLY PART OF FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER LOUISIANA. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT. 09
In the hours before
Local storm report, Apr 14, 11:19 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1119 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM HAIL WATSON 34.43N 94.55W
04/14/2011 E1.00 INCH MCCURTAIN OK FIRE DEPT/RESCUE
&&
MHEMINGWSpecial weather statement, Apr 15, 1:37 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CDT FRI APR 15 2011
TXZ136-137-149-150-150715-
CHEROKEE-GREGG-RUSK-SMITH-
137 AM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
SMITH...GREGG...RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ARP...BULLARD...HENDERSON...JACKSONVILLE...JOINERVILLE...
KILGORE...MIXON...MOUNT SELMAN...NEW LONDON...NEW SALEM...
OVERTON...PONTA...REESE...TROUP...TURNERTOWN...TYLER AND
WHITEHOUSE...
AT 136 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES WEST OF FRANKSTON...OR 21
MILES NORTH OF PALESTINE...MOVING EAST AT 45 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Apr 15, 1:55 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
155 AM CDT FRI APR 15 2011
ARZ061-071>073-150800-
COLUMBIA-LAFAYETTE-NEVADA-UNION-
155 AM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN SOUTHWEST ARKANSAS...
NEVADA...COLUMBIA AND LAFAYETTE...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...BLUFF CITY...BRADLEY...BUCKNER...BUSSEY...EMERSON...
MACEDONIA...MAGNOLIA...MCNEIL...MOUNT HOLLY...ROSSTON...
SMITHLAND...STAMPS...TAYLOR...VILLAGE...WALDO AND WILLISVILLE...
AT 151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTH OF BUCKNER...OR 8 MILES
NORTHEAST OF STAMPS...MOVING EAST AT 55 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
05The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 56 min |
| Apr 15, 12:06 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Gregg, Smith, Upshur, Wood | 54 min |
| Apr 15, 12:26 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 64 min |
| Apr 15, 12:30 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Harrison, Marion, Morris and 2 more | 60 min |
| Apr 15, 12:59 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Harrison, Marion, Smith and 3 more | 61 min |
| Apr 15, 1:14 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 61 min |
| Apr 15, 1:35 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 40 min |
| Apr 15, 2:07 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 53 min |
| Apr 15, 3:37 AM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.